Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Lincoln, IL

July 13, 2015Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2015, 9:59 AM CDT for Vermilion County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 9:59 AM CDT (14:59 UTC)
Expired
Jul 13, 2015, 10:30 AM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vermilion County, IL

The radar

The Indianapolis radar (KIND), 120 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:20 AM CDTTSTM WND DMGCatlin, ILTREE AND POWER LINES DOWN ON DOUGLAS ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 9:17 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2535 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WUUS53 KILX 131459
SVRILX
ILC183-131530-
/O.NEW.KILX.SV.W.0113.150713T1459Z-150713T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
959 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1030 AM CDT

* AT 958 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF BELGIUM TO OGDEN...MOVING SOUTH
  AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...EMERGENCY MANAGEMENT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...
  RIDGE FARM...FAIRMOUNT...SIDELL...FITHIAN...BELGIUM...ALLERTON...
  INDIANOLA...JAMAICA...MUNCIE AND KICKAPOO STATE PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3988 8754 3988 8757 3987 8757 3987 8761
      3988 8762 3988 8794 4020 8794 4019 8753
TIME...MOT...LOC 1458Z 358DEG 28KT 4009 8754 4010 8794 

HAIL...<.75IN
WIND...60MPH
 
$$

BARKER
2 follow-up statements
419 
WWUS53 KILX 131509
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT MON JUL 13 2015

ILC183-131530-
/O.CON.KILX.SV.W.0113.000000T0000Z-150713T1530Z/
VERMILION-
1009 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR SOUTHERN VERMILION COUNTY...

AT 1009 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF GEORGETOWN TO HOMER...MOVING
SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...RIDGE FARM...
FAIRMOUNT...SIDELL...BELGIUM...ALLERTON...INDIANOLA AND JAMAICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3988 8754 3988 8757 3987 8757 3987 8761
      3988 8762 3988 8794 4010 8793 4010 8754
TIME...MOT...LOC 1509Z 358DEG 28KT 4001 8754 4002 8794 

HAIL...<.75IN
WIND...60MPH
 
$$

BARKER
181 
WWUS53 KILX 131526
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 AM CDT MON JUL 13 2015

ILC183-131536-
/O.EXP.KILX.SV.W.0113.000000T0000Z-150713T1530Z/
VERMILION-
1026 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERMILION COUNTY WILL
EXPIRE AT 1030 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EAST CENTRAL ILLINOIS.

LAT...LON 3988 8754 3988 8757 3987 8757 3987 8761
      3988 8762 3988 8794 4010 8793 4010 8754
TIME...MOT...LOC 1523Z 358DEG 28KT 4001 8754 4002 8794 

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:54 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 13, 6:54 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
654 AM CDT MON JUL 13 2015

.SHORT TERM...(TODAY)
ISSUED AT 352 AM CDT MON JUL 13 2015

A THUNDERSTORM COMPLEX OVER E-CENTRAL WISCONSIN TO SW MINNESOTA
EARLY THIS MORNING WILL CONTINUE ITS SOUTHEASTERN MOVEMENT OVERNIGHT
TO NORTHERN IL BY MORNING...AS WELL AS SEVERAL ISOLATED THUNDERSTORM
CELLS AHEAD OF THE MAIN LINE OF THUNDERSTORMS. TO THE SOUTH OF THIS
AREA...SIGNIFICANT INSTABILITY WILL BUILD DURING THE DAY...REACHING
4000-6000 J/KG MLCAPE VALUES OVER CENTRAL IL WITH AFTERNOON
HEATING IN A MOIST ENVIRONMENT CHARACTERIZED BY DEWPOINTS REACHING
THE UPPER 70S AND PRECIPITABLE WATER VALUES 1.75-2.10 INCHES. THE
RESULT SHOULD BE THE DEVELOPMENT OF SCATTERED INTENSE
THUNDERSTORMS THROUGH THE AFTERNOON IN THE BOUNDARY BETWEEN THE
COOLER OUTFLOW FROM THE MORNING COMPLEX IN NORTHERN IL AND THE
MORE UNSTABLE REGIONS TO THE SOUTHWEST. LARGE HAIL, DAMAGING
WINDS, AND TORNADO DEVELOPMENT WILL ALL BE POSSIBLE IN THIS
CORRIDOR ACROSS CENTRAL IL. THIS ACTIVITY SHOULD GROW ORGANIZED BY
EVENING AND BEGIN MOVING SOUTHEASTWARD WITH WIDESPREAD DAMAGING
WIND GUSTS A THREAT. THE EXACT EVOLUTION STILL DEPENDS ON THE
PRECISE EVOLUTION OF THE COMPLEX PROPAGATING SOUTHEASTWARD OUT OF
WISCONSIN EARLY THIS MORNING.

HEAVY RAINFALL ASSOCIATED WITH SEVERAL ROUNDS OF THUNDERSTORMS
CONTINUES TO WARRANT A FLASH FLOOD WATCH OVER EASTERN IL...AND THE
CURRENT FLASH FLOOD WATCH CONTINUES INTO TONIGHT UNTIL 1 AM.

IN ADDITION...HOT AND HUMID CONDITIONS WILL DEVELOP OVER CENTRAL IL
WITH ENOUGH EARLY AFTERNOON CLEARING...AND A HEAT ADVISORY FOR HEAT
INDEX VALUES 105F OR GREATER IS IN EFFECT FOR MOST AREAS FROM
AROUND I-57 WESTWARD UNTIL 8 P.M.

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 352 AM CDT MON JUL 13 2015

SEVERE STORMS TO LIKELY AFFECT CENTRAL/SE IL INTO THIS EVENING AS
SHORT WAVE TRACKS SE INTO EAST CENTRAL IL BY 00Z/7 PM AND INTO A
VERY UNSTABLE AIRMASS WITH MLCAPES OF 4000-6000 J/KG FROM 4 PM
UNTIL SUNSET TODAY ALONG WITH BULF SHEAR OF 35-50 KTS. SPC HAS A
45% RISK OF DAMAGING WIND GUSTS IN EXCESS OF 75 MPH...A 30% RISK
OF LARGE HAIL LARGER THAN GOLF BALL SIZE...AND 10% RISK OF
TORNADOES AND POSSIBLE EF2 OR STRONGER PER SPC DAY1 OUTLOOK. SPC
RECENLY ISSUED A PUBLIC SEVERE WEATHER OUTLOOK TO ADDRESS MODERATE
RISK OF SEVERE STORMS OVER MUCH OF IL. IN ADDITION HEAVY RAINS
WILL LIKELY OCCUR WITH THE THUNDERSTORMS ESPECIALLY OVER EASTERN
IL WITH 1-1.5 INCHES AND LOCALLY 1.5-3 INCHES ESPECIALLY IN
EASTERN/NE IL AND TOWARD INDIANA WHERE PRECIPITATABLE WATER VALUES
NEAR 2 INCHES OR MORE. WILL CONTINUE THE FLASH FLOOD WATCH OVER
EASTERN IL THROUGH 1 AM TONIGHT. HEAT ADVISORY WILL BE EXPANDED TO
INCLUDED ALL BUT FAR EASTERN COUNTIES THIS AFTERNOON INTO EARLY
EVENING UNTIL 8 PM WHERE HEAT INDICES NEAR 105F.

CHANCES OF SHOWERS AND THUNDERSTORMS TO CONTINUE TUE ESPECIALLY OVER
EASTERN IL WITH AIRMASS REMAINING UNSTABLE AND ANOTHER SHORT WAVE
DROPPING SSE INTO AREAS FROM I-74 NE BY 00Z/WED. SPC HAS MARGINAL
RISK OF SEVERE STORMS TUE AFTERNOON OVER THE WABASH RIVER VALLEY
WITH 5% RISK OF DAMAGING WINDS AND HAIL. WEND DRIER FOR AREAS FROM
JACKSONVILLE SW WHICH IS FURTHER FROM THIS NEXT SHORT WAVE. VERY
WARM AND HUMID TUE WITH HIGHS IN UPPER 80S TO AROUND 90F WITH
DEWPOINTS IN THE LOW TO MID 70S. HEAT INDICES TUE AFTERNOON RANGE
FROM LOW TO MID 90S NE CWA TO UPPER 90S TO AROUND 100F IN SW CWA.

ISOLATED SHOWERS AND THUNDERSTORMS TO LINGER OVER NE COUNTIES EARLY
TUE EVENING UNTIL SUNSET...THEN DRY CONDITIONS EXPECTED REST OF TUE
NIGHT THROUGH WED NIGHT AS UPPER LEVEL RIDGE FROM TEXAS NOSES INTO
THE MS RIVER VALLEY BY WED. COOLER HIGHS IN LOW TO MID 80S WED AND
DEWPOINTS AROUND 70F. HIGHS IN THE MID 80S THU AND GETTING MORE
HUMID AGAIN WITH DEWPOINTS IN THE LOW TO MID 70S BY THU AFTERNOON AS
SSE FLOW DEVELOPS.

00Z FORECAST MODELS SHOW AN UPPER LEVEL WAVE WILL RIDE OVER TOP OFF
UPPER LEVEL RIDGE INTO WI AND NORTHERN HALF OF IL LATE THU/THU NIGHT
AND INTO FRI AND RETURN CHANCES OF SHOWERS AND THUNDERSTORMS
ESPECIALLY NORTHERN AREAS. UPPER LEVEL SUBTROPICAL RIDGE RETROGRADES
BACK TO THE WEST INTO THE SOUTHERN PLAINS THIS WEEKEND AND HAVE
SERIES OF SHORT WAVES RIDGING OVER TOP OF RIDGE INTO THE UPPER
MIDWEST AND INTO NORTHERN HALF OF IL. THIS TO KEEP A CHANCE OF
SHOWERS AND THUNDERSTORMS AROUND THOUGH MORE ISOLATED ESPECIALLY IN
SOUTHERN CWA. HEAT AND HUMIDITY BUILD LATE THIS WEEK AND INTO THE
WEEKEND WITH HIGHS IN UPPER 80S/LOWER 90S AND DEWPOINTS BACK INTO
THE 70S AND AFTERNOON HEAT INDICES ELEVATING TO 95-105F.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 653 AM CDT MON JUL 13 2015

THE POTENTIAL FOR A SIGNIFICANT THUNDERSTORM EVENT EXISTS DURING
THE 12Z TAF VALID TIME ACROSS THE CENTRAL ILLINOIS TERMINALS. FOR
NORTHERN TERMINALS KPIA-KBMI-KCMI A LINE OF THUNDERSTORMS
CONTAINING POTENTIALLY SEVERE WIND GUSTS LOOKS TO MOVE INTO THE
VICINITY AROUND 14Z. IN ADDITION...IFR CONDITIONS DUE TO REDUCED
VISIBILITY AND CEILINGS ARE LIKELY WITH THUNDERSTORMS. FOR
SOUTHERN TERMINALS KSPI-KDEC...LESS CERTAINTY WITH THE MORNING
LINE OF THUNDERSTORMS EXISTS...AS THE LINE APPEARS IT WILL HAVE
TROUBLE PUSHING THAT FAR SOUTH EARLY THIS MORNING. HAVE MAINTAINED
A FEW HOURS VCTS 15-18Z FOR POTENTIAL THUNDERSTORMS NEARBY...BUT
NOT INCLUDED TEMPO GROUP AT THIS TIME. A FEW HOURS OF LOW
THUNDERSTORM ACTIVITY IS THEN EXPECTED THROUGH EARLY AFTERNOON
BEFORE MORE INTENSE THUNDERSTORMS DEVELOP FOR THE AFTERNOON TO
EVENING. THESE THUNDERSTORMS WILL LIKELY GROW MORE WIDESPREAD AND
ORGANIZED INTO THE EVENING BEFORE EVENTUALLY PUSHING OUT OF THE
AREA LATE NIGHT-EARLY MORNING TUESDAY. HAVE INCLUDED VCTS WITH LOW
VFR CEILINGS FOR LATE AFTERNOON-EVENING THUNDERSTORM
ACTIVITY...BUT EXACT LOCATION AND TIMING UNCERTAINTIES PREVENT
MORE SPECIFIC MENTION. OUTSIDE OF THUNDERSTORMS, PREDOMINANTLY VFR
CONDTIONS ARE EXPECTED THROUGH THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ038-043>046-
053>057-061>063-066>068-071>073.

HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
ILZ027>031-036>038-040>045-047>056-061-062-066.

&&

SHORT TERM...ONTON
LONG TERM...07
AVIATION...ONTON
Hazardous weather outlook, Jul 13, 8:46 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
846 AM CDT MON JUL 13 2015

ILZ027>031-036-037-040>042-047>052-141100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-
PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
846 AM CDT MON JUL 13 2015

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO AREAS ALONG AND
NORTH OF I-74 LATER THIS MORNING AS A LARGE AREA OF THUNDERSTORMS
MOVES SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS
ARE THE GREATEST CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED
STORMS MAY ALSO CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS
WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. A SUBSTANTIAL
RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO
EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE
POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION
INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS
IN THE EVENING.

MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A
HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS
RIVER...WHILE MINOR FLOODING CONTINUES ON PORTIONS OF THE SPOON
RIVER AND SALT CREEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.
MINOR FLOODING ON THE SPOON RIVER AND SALT CREEK WILL SUBSIDE
OVER THE NEXT FEW DAYS...BUT WILL PERSIST ALONG THE WESTERN END OF
THE SANGAMON RIVER MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING. A CONFERENCE CALL FOR EMERGENCY
MANAGERS AND MEDIA WILL BE HELD AT 11 AM.

ILZ038-043>045-053>056-061-062-066-141100-
CHAMPAIGN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-MACON-MCLEAN-
MOULTRIE-PIATT-SHELBY-
846 AM CDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO AREAS ALONG AND
NORTH OF I-74 LATER THIS MORNING AS A LARGE AREA OF THUNDERSTORMS
MOVES SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS
ARE THE GREATEST CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED
STORMS MAY ALSO CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS
WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. A FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK
FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO
EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE
POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION
INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS
IN THE EVENING.

MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A
HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M.

MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON
RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS
EXPECTED TO SUBSIDE EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING. A CONFERENCE CALL FOR EMERGENCY
MANAGERS AND MEDIA WILL BE HELD AT 11 AM.

ILZ046-057-063-067-068-071>073-141100-
CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-VERMILION-
846 AM CDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO AREAS ALONG AND
NORTH OF I-74 LATER THIS MORNING AS A LARGE AREA OF THUNDERSTORMS
MOVES SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS
ARE THE GREATEST CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED
STORMS MAY ALSO CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS
WELL...AND MAY ADD TO ONGOING FLOODING PROBLEMS. A FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK
FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO
EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE
POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION
INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS
IN THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING. A CONFERENCE CALL FOR EMERGENCY
MANAGERS AND MEDIA WILL BE HELD AT 11 AM.

HJS

In the hours before

Special weather statement, Jul 13, 8:54 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 AM CDT MON JUL 13 2015

ILZ028-030-131445-
STARK-MARSHALL-
854 AM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL AND NORTHEASTERN
STARK COUNTIES UNTIL 945 AM CDT...

AT 854 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELMIRA...OR 26 MILES NORTHWEST OF LACON...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...OSCEOLA...BRADFORD...SPARLAND...ELMIRA...CAMP
GROVE...CASTLETON...HOPEWELL...MARSHALL COUNTY AIRPORT AND LAKE
WILDWOOD.

LAT...LON 4115 8964 4115 8933 4112 8933 4110 8935
      4110 8922 4109 8921 4093 8930 4093 8935
      4097 8945 4099 8952 4115 8992 4115 8987
      4116 8987 4123 8986 4124 8964
TIME...MOT...LOC 1354Z 292DEG 32KT 4123 8984

BARKER
Local storm report, Jul 13, 9:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             2 SE CASTLETON          41.10N 89.67W
07/13/2015  M1.00 INCH       STARK              IL   TRAINED SPOTTER

&&

25
Special weather statement, Jul 13, 9:44 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT MON JUL 13 2015

ILZ030-031-131530-
MARSHALL-WOODFORD-
944 AM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
NORTHEASTERN WOODFORD COUNTIES UNTIL 1030 AM CDT...

AT 944 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LACON...MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LACON...EL PASO...MINONK...ROANOKE...TOLUCA...WASHBURN...SPARLAND...
SECOR...BENSON...HOPEWELL...KAPPA...LA ROSE...PANOLA...PATTONSBURG...
MARSHALL COUNTY AIRPORT AND LOW POINT.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 12 AND 34.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 4101 8905 4093 8905 4092 8894 4075 8893
      4075 8899 4067 8898 4067 8900 4088 8937
      4094 8945 4097 8945 4099 8949 4103 8944
TIME...MOT...LOC 1444Z 301DEG 33KT 4097 8943

BARKER
Special weather statement, Jul 13, 9:47 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT MON JUL 13 2015

ILZ046-057-131530-
EDGAR-VERMILION-
947 AM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VERMILION COUNTY UNTIL
1030 AM CDT...

AT 947 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF DANVILLE TO
6 MILES SOUTH OF POTOMAC...AND MOVING SOUTH AT 65 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...RIDGE
FARM...FAIRMOUNT...BELGIUM...VERMILION COUNTY AIRPORT...BISMARCK...
INDIANOLA...JAMAICA...MUNCIE...COLLISON AND KICKAPOO STATE PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 202 AND 220.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EAST CENTRAL ILLINOIS.

LAT...LON 3988 8757 3987 8757 3987 8761 3988 8762
      3988 8776 4025 8793 4026 8753 3988 8754
TIME...MOT...LOC 1447Z 355DEG 56KT 4014 8754 4021 8783

BARKER
Local storm report, Jul 13, 9:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
07/13/2015                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN AND A SHED DAMAGED BY WIND

&&

25
Local storm report, Jul 13, 9:57 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     4 W BISMARCK            40.27N 87.68W
07/13/2015                   VERMILION          IL   EMERGENCY MNGR

            TREE AND POWER LINES DOWN 2650 N

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:42 PM CDTRiver Flood WarningILXClay, Richland9 hr
Jul 13, 8:48 AM CDTSpecial Weather StatementILXVermilion57 min
Jul 13, 8:54 AM CDTSpecial Weather StatementILXMarshall51 min
Jul 13, 9:44 AM CDTSpecial Weather StatementILXWoodford46 min
Jul 13, 9:47 AM CDTSpecial Weather StatementILXVermilion43 min
Jul 13, 10:21 AM CDTSpecial Weather StatementILXEdgar39 min
Jul 13, 6:46 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.